# SDR AWKA2019010701

- Difficulty date: December 31, 2018
- Submitted: January 7, 2019
- Operation: Air carrier
- Aircraft: N550XJ
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20323
- Aircraft time: 8,815 hours, 3,968 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Reducer
- Part number: MS21916J86
- Condition: Leaking
- Location: Hydraulic Sys
- Part time: 8,815 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

WHILE CLIMBING THROUGH 5000 FEET, THE FLIGHT CREW RECEIVED A FLAPS RATE LOW CAS MESSAGE. VERY SHORTLY AFTER, A R HYD LOW MESSAGE WAS ALSO RECEIVED. THE FLIGHT CREW ELECTED TO DECLARE AN EMERGENCY AND RETURN TO THE DEPARTURE FIELD. THE AIRCRAFT LANDED UNEVENTFULLY. TECHNICIANS INSPECTED THE AIRPLANE AND FOUND THE OUTBOARD BRAKE ACCUMULATOR HYDRAULIC LINE REDUCER AND O-RING PACKING LEAKING. THE REDUCER AND PACKING WAS REPLACED AND LEAK CHECKS COMPLETED. NO FAULTS WERE NOTED AND THE AIRCRAFT RETURNED TO SERVICE WITH NO FURTHER ISSUES.
